MathSciNet Relay Station
MathSciNet bibliographic data
MR1075441 (92a:60131) 60H05 (60H07)
Dermoune, A. Distributions sur l'espace de P. Lévy et calcul stochastique. (French) [Distributions on P. Lévy space and stochastic calculus] Ann. Inst. H. Poincaré Probab. Statist. 26 (1990), no. 1, 101–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement